Join the 'Shoulder' group to help and get support from people like you.
We found 161 questions associated with the 'Shoulder' topic.
Posted 10 Feb 2015 by raja_2512 • 3 answers
i have pain in my left side of head and neck and shoulder . some time feeling weakness in my left arm also . please tell what is this this a just muscles pain ,stress or kind or paralysis???
Posted 9 Mar 2015 by nlawson567 • 3 answers
Yesterday in the middle of the day I noticed my neck was stiff and very sore. Especially the very back of the neck, from the base of my skull all the way down to my shoulder. It's very hard to touch my chin to my chest, I can feel my muscle straining and it feels painful. It also hurts to look ...
Posted 23 Feb 2015 by mav1shy1 • 5 answers
I recently was in a minor car accident, my shoulder has been hurting for 22 days now. It often goes right below my shoulder towards my inner arm. Some days im in excruciating pain. It comes and goes, several times a day. Or stays for about an hour or two. I won't go more than 2-3 days without ...
Posted 20 Nov 2014 by Eagle74 • 3 answers
I have been taking Lexapro for 2 years and have had pretty bad neck and shoulder pain most of the time, and my sleep apnea has gotten worse (I have a physical in December and will address this issue with my Doctor) in the last 4 to 6 months I am having big problems with short term memory loss such ...
Posted 14 Dec 2014 by myself and me • 3 answers
... been hurting a whole month neeed to know the problem
Posted 12 Oct 2016 by Marie1479 • 3 answers
How long does it take once you stop Prednisone for the side effects to go away? I feel like I've been hit by a truck. It's a very strange pain that I have in my hips, my shoulders, and my neck. I am borderline nauseous and lightheaded. It's been 5 days off the drug.
Posted 11 Nov 2016 by yoginistephanie • 3 answers
Can I really have so many different diagnoses and it be correct? I keep thinking it must be symptom s of something else and do tests, but when do I stop?!
Posted 12 days ago by Theresahekel • 2 answers
My doctor prescribed me prednisone 60 mg for 7 days after the third day intense neck and body pain. Flushed skin. It was for a shoulder with pulled tendons. How long before I feel better?
Posted 6 hours ago by oldcowgirl1937 • 0 answers
I have a lot of pain in shoulders, knees, legs and arms. I'm wondering if prednisone would help?
Posted 1 day 15 hours ago by Saz1949 • 0 answers
I have been taking 1.25 Nebivovol for 8 months and have developed pain in my left knee. I never had any joint pains of any kind before taking this beta blocker. My neck and shoulder muscles are sore and stiff too. Again this has not been a problem until taking Nebivovol. Anyone else have similar ...
Posted 2 days 17 hours ago by knpriest • 0 answers
I've been having a feeling of numbness on my upper back, between my shoulder blades for a few weeks now. It feels like I've gotten a shot of numbing from the dentist, and over the past few weeks, the area I have this feeling has spread over a larger area. What could this be?
Posted 9 Nov 2016 by Bmason1997 • 3 answers
I was in an accident a few months ago and went to the hospital and chiropractic. The hospital put me in a neck brace says to wear it a few days and that was it. My chiropractor is doing treatments such as acupuncture and laser therapy which seem to aggravate it even more. Popping it does not seen ...
Posted 17 days ago by Charlie001 • 1 answer
Hi 3 weeks ago I suffered a spontaneous pneumothorax, since then my breathing has been fine and minimal pain except that the muscles in my neck and shoulders have tensed. I usually have aromatherapy massage or sports massage to cure this. But A masseuse was reluctant to perform the treatment due to ...
Posted 2 Nov 2015 by FCP • 1 answer
I came out with hives when I last took ibuprofen. I can tolerate aspirin (if that information help at all). My doctor has now proscribed naproxen for my frozen shoulder. My doctor (and the pharmacist) is aware of my allergy to ibuprofen, but said that it could be just ibuprofen or the whole NSAIDs ...
Posted 7 Nov 2016 by Mamahill • 0 answers
I've stopped taking Valsartan over the weekend to see if that would help with the upper back/shoulders pain. It's Sunday evening, and I've still have it. I've also been nauseous off and on. Is this common?